MAUDE Adverse Event Report: Merit Medical Systems Inc. TEMNO Elite¿; INSTRUMENT, BIOPSY

Merit Medical Systems Inc. TEMNO Elite¿; INSTRUMENT, BIOPSY
Catalog Number TEC1815
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2026
Type of Reportable Event Malfunction

Brand Name
TEMNO Elite¿
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50927800
Report Number1721504-2026-00458
Device Sequence Number10725289
Product Code KNW
UDI-Device Identifier00884450397619
UDI-Public00884450397619
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K201166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberTEC1815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown